MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210708
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: mitek employee.Investigation summary: the complaint device was received and evaluated.Visual inspection of the returned device revealed the anchor was slightly bent mid-body, confirming this complaint.The anchor remained intact on the distal end of the inserter and the suture was intact within the handle at the proximal end of the inserter as intended.Exposure to high temperatures is known to contribute to this failure mode; however, it cannot be determined when or how this failure occurred.An mia (manufacturing investigation analysis) was initiated.The manufacturing process was performed according to the procedures and is not the root cause of this issue.The dhr review indicated that the 293 devices were processed with one nc unrelated to the reported incident.Furthermore, a complaint search in depuy synthes mitek complaints system revealed three similar complaints for this lot of 293 devices released to distribution.And at this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot dhr review.Part number: 210708.Supplier lot number: 3866730.Qty.:293.Release to warehouse date: november 13, 2015.Manufacturing date:november 13, 2015.Expiration date: september 30, 2018.Supplier: n/a.Manufacturing site: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep that three of his lupine loop plus with orthocord were broke inside the package and being held together by the suture prior to a labral repair.Only one of the three anchors, the suture is off from the anchor, due to extreme deformity.The case was completed with two other like devices.There were no patient consequences or delays.The devices are being returned.This is report 2 of 3 for (b)(4).

Brand Name
LUPINE LOOP PLUS ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9005905
Report Number1221934-2019-58269
Device Sequence Number16776515
Product Code MAI
UDI-Device Identifier10886705001064
UDI-Public10886705001064
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number210708
Device Lot Number3866730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date09/12/2019
Patient Sequence Number1